# SDR YENA20180820316

- Difficulty date: August 16, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N516JB
- Make and model: Airbus A320-232
- Aircraft serial: 1302
- Aircraft time: 26,135 hours, 70,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emregency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEVERAL EMERGENCY EXIT SIGNS INOPERATIVE IN THE CABIN.   REPLACED THE LAMPS. OPS CHECKED GOOD IAW AMM 33-51-11. OK FOR SERVICE.
